×

Found 2,127 Documents (Results 1–100)

100
MathJax

Nonlinear valuation and non-Gaussian risks in finance. (English) Zbl 07436602

Cambridge: Cambridge University Press (ISBN 978-1-316-51809-0/hbk; 978-1-108-99387-6/ebook). xiii, 268 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

On estimating the degree of nonconvexity of reachable sets of control systems. (English. Russian original) Zbl 1482.93070

Proc. Steklov Inst. Math. 315, No. 1, 247-256 (2021); translation from Tr. Mat. Inst. Steklova 315, 261-270 (2021).
MSC:  93B03 93C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software